Turn off MathJax
Article Contents
LUO Bingyu, ZHANG Jingwei, ZHAO Chang’an. Linear Complexity of A Family of Binary p2q2-periodic Sequences From Euler Quotients[J]. Chinese Journal of Electronics. doi: 10.1049/cje.2020.00.125
Citation: LUO Bingyu, ZHANG Jingwei, ZHAO Chang’an. Linear Complexity of A Family of Binary p2q2-periodic Sequences From Euler Quotients[J]. Chinese Journal of Electronics. doi: 10.1049/cje.2020.00.125

Linear Complexity of A Family of Binary p2q2-periodic Sequences From Euler Quotients

doi: 10.1049/cje.2020.00.125
Funds:  This work was supported by Guangdong Major Project of Basic and Applied Basic Research(2019B030302008), the National Natural Science Foundation of China (61972428), the Open Fund of State Key Laboratory of Information Security (Institute of Information Engineering, Chinese Academy of Sciences, Beijing 100093) (2020-ZD-02). The work of Jingwei Zhang was partially supported by Guangdong Basic and Applied Basic Research Foundation(2019A1515011797)
More Information
  • Author Bio:

    received the B.E. degree in mathematics from Sun Yatsen University. He is a Ph.D. candidate of Sun Yat-sen University. His research interests include sequences design and number theory. (Email: luoby@mail2.sysu.edu.cn)

    received the Ph.D. degree in electronics engeneering from Sun Yat-sen University. She currently works in School of Information Science, Guangdong University of Finance and Economics in Guangdong. Her research interests include sequences design and coding theory. (Email: jingweizhang@gdufe.edu.cn)

    (corresponding author) received the Bachelor’s degree in electronical engineering in 2001, the Master’s degree in applied mathematics in 2005, the Ph.D. degree in information science and technology in 2008 respectively from Sun Yat-sen University, Guangzhou, China. He presently works in school of mathmatics in Sun Yat-sen University. His research interest lies in elliptic curve cryptography, sequences designs and coding theory

  • Received Date: 2020-05-06
  • Accepted Date: 2021-08-21
  • Available Online: 2022-01-05
  • A family of binary sequences derived from Euler quotients $\psi(\cdot)$ with RSA modulus $pq$ is introduced. Here two primes $p $ and $q $ are distinct and satisfy $\gcd(pq, (p-1)(q-1))=1$. The linear complexities and minimal polynomials of the proposed sequences are determined. Besides, this kind of sequences is shown not to have correlation of order $four$, although there exists the following relation $\psi(t)-\psi(t+p^2q)-\psi(t+q^2p)+\psi(t+(p+q)pq)= $$ 0 \pmod {pq}$ for any integer $t$ by the properties of Euler quotients.
  • loading
  • [1]
    Z. Chen, A. Ostafe, and A. Winterhof, “Structure of pseudorandom numbers derived from Fermat quotients,” in Arithmetic of Finite Fields: Third International Workshop, WAIFI 2010. Springer Berlin Heidelberg, 2010, pp. 73–85.
    [2]
    Z. Chen and X. Du, “On the linear complexity of binary threshold sequences derived from Fermat quotients,” Designs. Codes and Cryptography, vol.67, no.3, pp.317–323, 2013. doi: 10.1007/s10623-012-9608-3
    [3]
    Z. Chen, Z. Niu, and C. Wu, “On the $k$-error linear complexity of binary sequences derived from polynomial quotients,” Sci. China Inform. Sci., vol.58, no.9, pp.1–15, 2015.
    [4]
    Z. Chen and A. Winterhof, “Additive character sums of polynomial quotients,” Contemp Math., vol.579, pp.67–73, 2012.
    [5]
    Z. Chen, “Trace representation and linear complexity of binary sequences derived from Fermat quotients,” Sci. China Inform. Sci., vol.57, no.11, pp.1–10, 2014.
    [6]
    X. Du, C. Wu, and W. Wei, “An extension of binary threshold sequences from fermat quotients,” Adv. in Math. of Comm., vol.10, no.4, pp.743–752, 2016. doi: 10.3934/amc.2016038
    [7]
    C. e. Zhao, W. Ma, T. Yan, and Y. Sun, “Linear complexity of least significant bit of polynomial quotients,” Chinese Journal of Electronics, vol.26, no.2017-3-573, article no.573, 2017.
    [8]
    T. Agoh, K. Dilcher, and L. Skula, “Fermat quotients for composite moduli,” Journal of Number Theory, vol.66, no.1, pp.29–50, 1997. doi: 10.1006/jnth.1997.2162
    [9]
    Z.X. Chen, and A. Winterhof, “On the distribution of pseudorandom numbers and vectors derived from Euler-Fermat quotients,” Int J. Number Theory, vol. 8, pp. 631–641, 2012.
    [10]
    Z. Chen, X. Du, and R. Marzouk, “Trace representation of pseudorandom binary sequences derived from Euler quotients,” Appli. Alg. Eng. Commun. Comp., vol.26, no.6, pp.555–570, 2015. doi: 10.1007/s00200-015-0265-4
    [11]
    Z. Niu, Z. Chen, and X. Du, “Linear complexity problems of level sequences of Euler quotients and their related binary sequences,” Sci. China Inform. Sci., vol.59, pp.1–12, 2016.
    [12]
    J. Zhang, S. Gao, and C.-A. Zhao, “Linear complexity of a family of binary $pq.2$-periodic sequences from euler quotients,” IEEE Transactions on Information Theory, vol.66, no.9, pp.5774–5780, 2020. doi: 10.1109/TIT.2020.2979838
    [13]
    Z. Ye, P. Ke, and Z. Chen, “Linear complexity of $d$-ary sequence derived from Euler quotients over GF(q),” Chinese Journal of Electronics, vol.28, no.3, pp.529–534, 2019.
    [14]
    C. Ding, G. Xiao, and W. Shan, The Stability Theory of Stream Ciphers. Springer, Berlin-Verlag, 1991.
    [15]
    P. Fan and M. Darnell, Sequence design for communications applications. Australia and New Zealand: Jacaranda Wiley Ltd, 1996.
    [16]
    S. W. Golomb and G. Gong, Signal Design for Good Correlation for Wireless Communication, Cryptography and Radar. Cambridge University Press, 2005.
    [17]
    W. Su, Y. Yang, Z. Zhou, and X. Tang, “New quaternary sequences of even length with optimal auto-correlation,” Sci. China Inform. Sci., vol.61, no.2, pp.1–13, 2018.
    [18]
    Y. Yang and X. Tang, “Generic construction of binary sequences of period 2n with optimal odd correlation magnitude based on quaternary sequences of odd period N,” IEEE Trans. Information Theory, vol.64, no.1, pp.384–392, 2018. doi: 10.1109/TIT.2017.2767076
    [19]
    X.-X. Zhao, T. Tian, and W.-F. Qi, “A ring-like cascade connection and a class of NFSRs with the same cycle structures,” Designs. Codes and Cryptography, vol.86, no.12, pp.2775–2790, 2018. doi: 10.1007/s10623-018-0473-6
    [20]
    Y. Jiang and D. Lin, “Lower and upper bounds on the density of irreducible NFSRs,” IEEE Trans. Inform. Theory, vol.64, no.5, pp.3944–3952, 2018. doi: 10.1109/TIT.2018.2796127
    [21]
    J. Zhang, T. Tian, W. Qi, and Q. Zheng, “A new method for finding affine sub-families of NFSR sequences,” IEEE Trans. Inform. Theory, vol.65, no.2, pp.1249–1257, 2019. doi: 10.1109/TIT.2018.2858769
    [22]
    Z. Chen, V. Edemskiy, P. Ke, and C. Wu, “On $k$-error linear complexity of pseudorandom binary sequences derived from Euler quotients,” Advances in Mathematics of Communications, vol.12, no.4, pp.805–816, 2018. doi: 10.3934/amc.2018047
    [23]
    J. Massey, “Shift-register synthesis and BCH decoding,” IEEE Transactions on Information Theory, vol. 15, no. 1, pp. 122–127, January 1969.
    [24]
    A. Michael, Algebra. Pearson Prentice Hall, 2011.
    [25]
    C. Ding and T. Helleseth, “New generalized cyclotomy and its applications,” Finite Fields and Their Applications, vol.4, no.2, pp.140–166, 1998. doi: 10.1006/ffta.1998.0207
    [26]
    R. Lidl and H. Niederreiter, Introduction to Finite Fields and Their Applications. New York, NY, USA: Cambridge University Press, 1986.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (121) PDF downloads(11) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return